# SDR USAA2010112692670

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 94,683 hours, 18,971 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T30015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C1 - 4.3 INCH X 1.2 INCH CORRODED AREA ON STRINGER AT BS 409, STR 37L.  REPAIRED STRINGER AT BS 409, STR 37L IAW B767 SRM 53-00-03, FIG 201, REPAIR 2.
